Coefficient estimates for Libera type bi-close-to-convex functions


MATHEMATICA SLOVACA, vol.71, no.6, pp.1401-1410, 2021 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 71 Issue: 6
  • Publication Date: 2021
  • Doi Number: 10.1515/ms-2021-0060
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH
  • Page Numbers: pp.1401-1410
  • Keywords: analytic functions, univalent functions, bi-close-to-convex functions, bi-starlike functions, Faber polynomials
  • Kocaeli University Affiliated: Yes


In a very recent paper, Wang and Bulut [A note on the coefficient estimates of bi-close-to-convex functions, C. R. Acad. Sci. Paris, Ser. I 355 (2017), 876-880] determined the estimates for the general Taylor-Maclaurin coefficients of functions belonging to the bi-close-to-convex function class. In this study, we introduce the class of Libera type bi-close-to-convex functions and obtain the upper bounds for the coefficients of functions belonging to this class. Our results generalize the results in the above mentioned paper.